| Catalog Number |
103-0806 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 7 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.36 mm + 6 standard humeral cup explanted.This was replaced by a 36 mm + 3 humeral stability cup and 9 mm spacer.
Additional Manufacturer Narrative
Revision occurred due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.